LIST OF PUBLICATIONS

Beata Randrianantoanina


 

 

Book

 

Narrow Operators on Function Spaces and Vector Lattices, (with M. Popov), De Gruyter Studies in Mathematics 45, Walter de Gruyter GmbH & Co. KG, Berlin, 2013. xiii+319 pp. ISBN: 978-3-11-026334-3

 

Edited Proceedings

 

Banach Spaces and their Applications in Analysis, Proceedings of the International Conference at Miami University, May 22-27, 2006, in Honor of Nigel Kalton's 60th Birthday, (editor; with N.J. Randrianantoanina) Walter de Gruyter Proceedings in Mathematics, Walter de Gruyter GmbH & Co. KG, Berlin, 2007. x+453 pp. ISBN: 978-3-11-019449-4

 

 

Articles

 

  1. A new approach to low-distortion embeddings of finite metric spaces into non-superreflexive Banach spaces, (with M. I. Ostrovskii), Journal of Functional Analysis, available online.
  2. On sign embeddings and narrow operators on $L_2$, to appear in Contemporary Mathematics ``Problems and Recent Methods in Operator Theory``, Editors: Fernanda Botelho, Raena King and TSSRK Rao.
  3. Metric spaces admitting low-distortion embeddings into all $n$-dimensional Banach spaces, (with M. I. Ostrovskii), Canad. J. Math. 68 (2016), no. 4, 876-907.
  4. On an isomorphic Banach-Mazur rotation problem and maximal norms in Banach spaces, (with S. J. Dilworth), J. Funct. Anal. 268 (2015), no. 6, 1587-1611. available online.
  5. On interval based generalizations of absolute continuity for functions on $\R^n$, (with Michael Dymond and Huaqiang Xu), to appear in Real Analysis Exchange.
  6. On the Bongiorno's notion of absolute continuity, (with Huaqiang Xu), preprint
  7. Narrow and $\ell_2$-strictly singular operators from $L_p$, (with V. Mykhaylyuk, M. Popov and G. Schechtman), Israel J. Math. 203 (2014), no. 1, 81-108.
  8. A Weak Grothendieck Compactness Principle for Banach Spaces with a Symmetric Basis, (with P.N. Dowling, D. Freeman, C.J. Lennard, E. Odell and B. Turett), Positivity 18 (2014), 147-159.
  9. A Weak Grothendieck Compactness Principle, (with P.N. Dowling, D. Freeman, C.J. Lennard, E. Odell and B. Turett), J. Funct. Anal. 263 (2012), no. 5, 1378-1381.
  10. Numerical index of absolute sums of Banach spaces, (with M. Martin, J. Meri and M. Popov), J. Math. Anal. Appl. 375 (2011), no. 1, 207-222
  11. An angle bisector parallel applied to triangle construction, (with H. Connelly), Forum Geom. 9 (2009), 161-163,
  12. The fixed point property via dual space properties, (with P.N. Dowling and B. Turett), J. Funct. Anal. 255 (2008), no. 3, 768-775.
  13. Second derivatives of norms and contractive complementation in vector-valued spaces, (with B. Lemmens and O. van Gaans), Studia Mathematica 179 (2007), pp. 149-166.
  14. On the extension of Holder maps with values in spaces of continuous functions, (with G. Lancien), Israel J. Math. 147 (2005), 75-92.
  15. On contractive projections in Hardy spaces, (with F. Lancien and E. Ricard), Studia Mathematica 171 (2005), pp.93-102.
  16. On the extensions of Holder-Lipschitz maps, (with  G. Lancien), in Extracta Mathematica 20 (2005), 51-70, as part of the paper entitled ``Some Open Problems on Functional Analysis and Function Theory'', edited by V.K. Maslyuchenko and A.M. Plichko.
  17. A disjointness type property of conditional expectation operators, Colloquium Mathematicum 102 (2005), pp.9-20.
  18. Level sets of uniform  quotient mappings from Rn to R2 do not need to be locally connected, Collectanea Mathematica 55  (2004), pp. 139-150.
  19. Contractive projections in Orlicz sequence spaces, Abstract and Applied Analysis 2004 (2004), pp. 133-145.
  20. On the structure of level sets of uniform and Lipschitz quotient mappings from Rn to R2, Geometric and Functional Analysis 13 (2003), pp. 1329-1358.
  21. A characterization of Hilbert spaces, in the Proceedings of the Conference ``Function spaces VI'', held at the Wroclaw University of Technology, Wroclaw, Poland, September 2001, pp. 237-245.
  22. A pseudo-Daugavet property for narrow projections in Lorentz spaces, (with M.M. Popov), Illinois J. Math.  46 (2002), pp. 1313-1338.
  23. A note on Banach-Mazur problem, Glasgow Math. J. 44 (2002), pp. 159--166.
  24. Norm one projections in Banach spaces, Taiwaneese J. Math. 5 (2001), pp.35-95.
  25. On isometric stability of complemented subspaces of  L_p, Israel J. Math. 113 (1999), pp. 45-60.
  26. Injective isometries in Orlicz spaces, Proceedings of the Third Conference on Function Spaces held in Southern Illinois University at Edwardsville, May 19-23, 1998, K.Jarosz, Editor, Contemporary Math.232 (1999), pp. 269--287.
  27. One-complemented subspaces of real sequence spaces, Results in Math. 33 (1998), pp.139--154.
  28. Isometries of direct sums of sequence spaces, (with C. K. Li), Asian J. Math. 2 (1998), pp.157--180.
  29. Contractive projections and isometries in sequence spaces, Rocky Mountain J. Math. 28 (1998), pp.323--340.
  30. 1-complemented subspaces of spaces with 1-unconditional bases, Canadian J. Math. 49 (1997), pp. 1242--1264.
  31. Isometric classification of norms in rearrangement-invariant function spaces, Comment. Math. Univ. Carolinae 38 (1997), pp. 73--90.
  32. Isometries in Hilbert space valued function spaces, J. Australian Math. Soc. Ser. A, 61 (1996), pp.150--161.
  33. Contractive projections in nonatomic function spaces, Proc. Amer. Math. Soc. 123 (1995), pp.1747--1750.
  34. Surjective isometries of rearrangement-invariant spaces, (with N. J. Kalton), Quart. J. Math. Oxford 45 (1994), pp. 301--327.
  35. Isometries of rearrangement-invariant spaces, (with N. J. Kalton), C. R. Acad. Sci. Paris 316 (1993) (Serie I), pp. 351--355.
  36. Isometries of  function spaces, Dissertation, University of Missouri-Columbia, 1993.

 

 

 


Return to Home Page